Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lymph nodes
Jun 1, 2008

i havent started a treatment yet the doctor said my cd4 is not small...so now all the lymph nodes of my body are very big i wanted to know if when i start a treatment will my lymph nodes change his height to normal? thanks for answer question

Response from Dr. Henry

Lymph nodes are often enlarged in the setting of untreated HIV infection can be enlarged due a wide variety of condition in HIV- persons as well). Effective treatment with antiretroviral medications often will ultimately (but not always) decrease the size of swollen nodes as the amount of HIV and inflammation diminishes over time.In some cases the nodes may swell for a while due to immune reconstitution and/or CD4 (T-cell) recovery. KH



Previous
PEP and WEIGHT LOSS
Next
hidroxycut and atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement